My 8 year old son has been diagnosed with extremely mild ADHD and sensory integration disorder. He has been seeing a therapist every two weeks for about a year now. We had been seeing improvements in his behavior until here recently. Now he has begun crying about random things every evening. There have been some moments where he is sobbing and he says he doesn't know why. Do you have any idea what could be the possible cause for this unusual behavior. My son has never been a sad child. He has always been funny, energetic, and a joy to be around. His father and I are becoming rather concerned.
I assume you have discussed this with his therapist who, in addition to you, may be in the best posiiton to know. Anything I can say to you would be speculation, though i would be very interested in what he happens to be thinking at tghose moments of sadness. Spontaneous bouts of crying can typify a depression, but generally not in young children.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.